# SDR HALA2017122700326

- Difficulty date: December 25, 2017
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 20,877 hours, 3,358 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frm 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN - FOUND DAMAGE ON FRAME 24 BETWEEN STRINGER 28 & 29L.   HFEC DAMAGED AREA.  NO DEFECTS NOTED.  INTERNAL DETAILED VISUAL CHECK OK.  ACCOMPLISHED U.T.
